# SDR DALA2016053004202

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PAN BS 370 BETWEEN BEAMS 2 AND 3 AT FWD CARGO COMPARTMENT DOOR.   PAN WAS REPAIRED IAW SRM 52-30-02, FIG.201, 51-41-02, 51-41-04, 51-41-01, 51-10-04 PAR 15.
